# SDR SIMA990223

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50125873
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYW - FLT 5661 - WHEN PARKING AT THE GATE, THE HYDRAULIC CWP CAME ON.  BOTH MAIN HYDRAULIC AND BRAKE PRESSURE INDICATION WENT TO ZERO.  PUDDLE OF HYDRAULIC FLUID FOUND UNDER LEFT MAIN LANDING GEAR.  REMOVED AND REPLACED LEFT OUTBOARD BRAKE ASSY DUE TO LEAKAGE FROM ONE OF THE PISTONS.  SERVICED HYDRAULIC SYSTEM AND RETURNED TO AIRCRAFT TO SERVICE.  (M)
